# SDR REXA2017050700572

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 22,831 hours, 15,083 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PORTABLE OXYGEN BOTTLE HAD LOW PRESSURE.  REPLACED FWD PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01.  ACFT OK FOR SERVICE.
